RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 2, Pages 133–159 (Mi dm1434)  

On the average-case complexity of underdetermined functions

A. V. Chashkin

Lomonosov Moscow State University

Abstract: The average-case complexity of computation of underdetermined functions by straight-line programs with conditional stop over the basis of all at most two-place Boolean functions is considered. Correct order estimates of the average-case complexity of functions with maximum average-case complexity among all underdetermined functions are derived depending on the degree of their determinacy, the size of their domain, and the size of their support.

Keywords: underdetermined function, Boolean function, Boolean circuit, straight-line program, average-case complexity.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00598
This work was supported by the Russian Foundation for Basic Research, project no. 14-01-00598.


DOI: https://doi.org/10.4213/dm1434

Full text: PDF file (624 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:3, 201–221

Bibliographic databases:

UDC: 519.714.4
Received: 16.01.2017

Citation: A. V. Chashkin, “On the average-case complexity of underdetermined functions”, Diskr. Mat., 29:2 (2017), 133–159; Discrete Math. Appl., 28:3 (2018), 201–221

Citation in format AMSBIB
\Bibitem{Cha17}
\by A.~V.~Chashkin
\paper On the average-case complexity of underdetermined functions
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 2
\pages 133--159
\mathnet{http://mi.mathnet.ru/dm1434}
\crossref{https://doi.org/10.4213/dm1434}
\elib{http://elibrary.ru/item.asp?id=29437300}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 3
\pages 201--221
\crossref{https://doi.org/10.1515/dma-2018-0019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442245400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053163039}


Linking options:
  • http://mi.mathnet.ru/eng/dm1434
  • https://doi.org/10.4213/dm1434
  • http://mi.mathnet.ru/eng/dm/v29/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:162
    References:23
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020